Detail publikace

The stability of nonlinear differential systems with random parameters

Originální název

The stability of nonlinear differential systems with random parameters

Anglický název

The stability of nonlinear differential systems with random parameters

Jazyk

en

Originální abstrakt

The paper deals with nonlinear differential systems with random parameters in a general form. A new method for construction of the Lyapunov functions is proposed and is used to obtain sufficient conditions for L_2-stability of the trivial solution of the considered systems.

Anglický abstrakt

The paper deals with nonlinear differential systems with random parameters in a general form. A new method for construction of the Lyapunov functions is proposed and is used to obtain sufficient conditions for L_2-stability of the trivial solution of the considered systems.

BibTex


@article{BUT94380,
  author="Josef {Diblík} and Irada {Dzhalladova} and Miroslava {Růžičková}",
  title="The stability of nonlinear differential systems with random parameters",
  annote="The paper deals with nonlinear differential systems with random parameters in a general form. A new method for construction of the Lyapunov functions is proposed and is used to obtain sufficient
conditions for L_2-stability of the trivial solution of the considered systems.",
  chapter="94380",
  number="Article ID924107",
  volume="2012",
  year="2012",
  month="october",
  pages="1--27",
  type="journal article - other"
}